MathSciNet Relay Station
MathSciNet bibliographic data
MR1776 (1,296b) 10.0X
Raikov, D. On the addition of point-sets in the sense of Schnirelmann. Rec. Math. [Mat. Sbornik] N.S. 5(47), (1939). 425–440.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement